# SDR CALA2025092309169

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 65,477 hours, 24,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  21A SIDEWALL EMERGENCY LIGHT INOPERATIVE.   EMERGENCY LIGHT FUNCTION OF 21A SIDEWALL LT INOPERATIVE. FOUND CONNECTOR BEHIND LIGHT ASSY DISCONNECTED.  CONNECTED LIGHT ASSY. OPS CK OF SIDEWALL AND EMER LT GOOD REF AMM 33-21-00.
